# SDR SWIA972466

- Difficulty date: March 26, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 18,930 hours, 26,649 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM WARNING.  ABORTED AND RETURNED TO GATE.  RESET AURAL WARNING UNIT.  OPS CHECK GOOD.
